# SDR 2005FA0000498

- Difficulty date: February 23, 2005
- Submitted: April 14, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6*
- Propeller: Hartzl HCE4A3A
- System (JASC): 6110 · Propeller Assembly
- Part: Fork
- Part number: D4951
- Part serial: 3685NR
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT SHOWS CRACKED IN (2) PLACES ON FORK.  (K) (12235)
